# SDR SWAA2022030926898

- Difficulty date: May 5, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242VF TOP LAYER FIBERGLASS STRANDS DISBONDED / REPAIRED UPPER SURFACE FACESHEET ON FLOORBOARD PANEL (242. VF) WITH WET-LAY-UP REPAIR I/A/W B737.700. SRM 53.00. 50. 2R. 1 (3) A-M (REV 67)
